Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 1, 2025, 7:44 AM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2025, 7:44 AM CDT (12:44 UTC)
- Expired
- Aug 1, 2025, 12:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 8:25 AM CDT | FLASH FLOOD | 2 Sse Tulsa, OK | Media reports water across the road at 43rd and Sheridan. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
867
WGUS54 KTSA 011244
FFWTSA
OKC037-143-011715-
/O.NEW.KTSA.FF.W.0069.250801T1244Z-250801T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
744 AM CDT Fri Aug 1 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
East Central Creek County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
* Until 1215 PM CDT.
* At 744 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Sand Springs... Bixby...
Sapulpa... Jenks...
Glenpool... Jenks Riverside Airport...
Tulsa International Airport... Turley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3616 9614 3616 9600 3624 9600 3621 9582
3616 9582 3616 9577 3606 9577 3596 9586
3598 9614
FLASH FLOOD...RADAR INDICATED
$$
061 follow-up statement
175
WGUS74 KTSA 011711
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1211 PM CDT Fri Aug 1 2025
OKC037-143-011721-
/O.EXP.KTSA.FF.W.0069.000000T0000Z-250801T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Tulsa OK-
1211 PM CDT Fri Aug 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT THIS AFTERNOON FOR
EAST CENTRAL CREEK AND SOUTHEASTERN TULSA COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3616 9614 3616 9600 3624 9600 3621 9582
3616 9582 3616 9577 3606 9577 3596 9586
3598 9614
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 6:28 AM CDT, 1 hour 16 minutes earlier. Its key messages:
- Issued at 1230 AM CDT Fri Aug 1 2025
- Elevated frontal boundary remains over the region with 20-50% shower and thunderstorm chances through early this morning and 20-60% storm chances during the day today.
- Additional shower and storm chances Sunday into Monday as one or more shortwaves affect the area.
- Warming trend with temperatures near/above average by the middle of next week.
Area forecast discussion, Aug 1, 6:28 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 628 AM CDT Fri Aug 1 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1230 AM CDT Fri Aug 1 2025 - Elevated frontal boundary remains over the region with 20-50% shower and thunderstorm chances through early this morning and 20-60% storm chances during the day today. - Additional shower and storm chances Sunday into Monday as one or more shortwaves affect the area. - Warming trend with temperatures near/above average by the middle of next week. && .SHORT TERM... (Through Tonight) Issued at 1230 AM CDT Fri Aug 1 2025 A mid level vort max combined with an 850-700mb frontal boundary are expected to sag south/southeast over eastern Oklahoma and northwest Arkansas into Friday morning. At the same time, a few remnant surface outflow boundaries from Thursday evening's convection look to remain across eastern Oklahoma and northwest Arkansas. The combination of these features along with marginal elevated instability will increase shower and thunderstorm chances through Friday morning. The greater potential is expected where the elevated frontal boundary sets up, generally between Interstate 44 and Interstate 40 through 12z Friday and then extend south of I-40 through late morning Friday. Marginal instability and weak flow aloft will limit strong/severe potentials. However, deeper moisture pooling along and ahead of the elevated boundary will aid in precipitable water values around and in excess of 2 inches through the morning hours. Thus, the primary threat into Friday morning will be heavy rainfall which could create localized flash flooding potentials. Friday afternoon and evening the vort max and elevated frontal boundary are progged to continue its southeastward track across the CWA with the greater storm potentials generally south of I-40. Lesser chances remain forecast northward up toward I-44 through the afternoon hours. With the southward push of the boundary, the deeper moisture plume is expected to move southward as well, putting the heavy rain threat into southeast Oklahoma. Cooler conditions that moved into the CWA Thursday spread over the CWA Friday, which along with precip chances and cloud cover from the features mentioned above moving through, high temperatures in the 80s are forecast Friday. Overnight Friday night, the remnants of the vort max and a weakening elevated frontal boundary should finally push south/southeast of the CWA by Saturday morning. Will hold onto low precip chances across southeast Oklahoma Friday night with the thought that precip should taper off and exit Saturday morning. The moisture plume should also push south of the CWA Friday night with light QPF forecast Friday night. && .LONG TERM... (Saturday through Friday) Issued at 1230 AM CDT Fri Aug 1 2025 The ridge of high pressure remains over the Desert Southwest through the weekend which will allow for upper level northwesterly flow to be common over the CWA. A couple shortwaves remain forecast to move through the region Sunday into Monday within this upper level flow, and look to bring low shower/storm chances to the CWA. At this time the greater potential is Sunday night with the main shortwave moving through the Central/Southern Plains. Organized severe weather is not currently anticipated. Also while the ridge remains out west, cooler conditions and easterly surface winds helping to transport slightly drier air into the region are forecast through the weekend. High temps Saturday through Monday look to remain in the 80s for most locations with dewpoints in the 60s to near 70 deg each afternoon. This cool down looks to be short-lived as latest model solutions try to expand the ridge of high pressure back into the Southern Plains by the middle part of next week. This will return temperatures back to near/slightly above the seasonal average for early August. However, looking at the tail end of the forecast period, there is a signal for the ridge to quickly push back west with another frontal boundary trying to move southeast through the Plains next weekend. Will just have to wait and see how things progress. && .AVIATION... (12Z TAFS) Issued at 626 AM CDT Fri Aug 1 2025 Showers and storms will continue to potentially impact KTUL, KRVS, and KMLC for the first few hours of the forecast period, with afternoon redevelopment possibly impacting KMLC and KFSM. Most places except KBVO will see a period of MVFR ceilings this morning before improving to VFR by this afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 85 68 87 68 / 60 0 0 0 FSM 87 70 88 68 / 50 10 10 0 MLC 86 70 87 68 / 60 20 20 0 BVO 85 63 86 65 / 10 0 0 0 FYV 84 63 85 61 / 50 10 0 0 BYV 84 63 84 61 / 30 0 0 0 MKO 84 68 87 67 / 60 10 0 0 MIO 85 64 85 63 / 10 0 0 0 F10 84 68 86 67 / 70 10 10 0 HHW 87 71 86 69 / 50 40 30 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....20 AVIATION...05
Hazardous weather outlook, Aug 1, 5:12 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 512 AM CDT Fri Aug 1 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 512 AM CDT Fri Aug 1 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. HEAVY RAIN. RISK...Limited. AREA...Near and Southeast of Interstate 44. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Near and Southeast of Interstate 44. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms will continue into this morning across parts of eastern Oklahoma and possibly extending into northwest Arkansas. The showers and storms will mainly remain near and southeast of the Interstate 44 corridor. Locally heavy rainfall will accompany the stronger storms. A few thunderstorms will redevelop this afternoon across parts of southeast Oklahoma and west central Arkansas. While no organized severe weather is expected, a couple strong storms will be possible with gusty winds and heavy rainfall. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential. TUESDAY and WEDNESDAY...No Hazards. THURSDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Scattered showers and storms will return late Sunday into early Monday, with locally heavy rainfall possible. Hot weather will return later next week, with heat index values back over the century mark. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:12 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 3 hr |
| Aug 1, 4:49 AM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Aug 1, 7:15 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 29 min |
| Aug 1, 7:32 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 4 hr |
| Aug 1, 7:35 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Aug 1, 7:43 AM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| Aug 1, 7:54 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers | 4 hr |
| Aug 1, 9:26 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Wagoner | 3 hr |
| Aug 1, 10:51 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Aug 1, 6:21 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Aug 1, 6:57 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.